# SDR AALA202505201289

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 48,179 hours, 19,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 10C RED SEAT MOUNTED EMERGENCY EXIT PATH LIGHTING INOPERATIVE. UPON FURTHER TROUBLESHOOTING FOUND WIRES ARE CUT CLOSE TO SEAT MOUNT AND SEAT TRACK COVER. PERFORMED BUTT SPLICE PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
